MathSciNet Relay Station
MathSciNet bibliographic data
MR437321 02F10 (68A30 68A25)
Karpiński, Marek Almost deterministic $\omega $-automata with existential output condition. Proc. Amer. Math. Soc. 53 (1975), no. 2, 449–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement